Species variability in growth response to light across climatic regions in northwestern British Columbia

TitleSpecies variability in growth response to light across climatic regions in northwestern British Columbia
Publication TypeJournal Article
Year of Publication1998
AuthorsWright EF, Coates KD, Canham CD, Bartemucci P
JournalCan. J. For. Res.
Volume28
Pagination871-886
Publication Languageeng
URLhttp://www.caryinstitute.org/reprints/Wright_et_al_1998_Can_J_For_Res_28_871-886.pdf

Cary Institute of Ecosystem Studies | Millbrook, New York 12545 | Tel (845) 677-5343

Privacy Policy Copyright © 2018